# SDR USAA990913

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69353502
- Condition: Cracked
- Location: Bs 520
- Part time: 37,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A .1250 INCH CRACK AT STA 520 AND STR 16L FRAME TIE CLIP.  REMOVED AND REPLACED TIE CLIP PER BOEING DWG 65-46534 SHEET 3 AND SRM 51-10-02.  (X)
